# SDR ABXA9500585

- Difficulty date: July 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N945AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47551
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 595296528
- Condition: Cracked
- Location: Rt Window Frame
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE OF A.D. 90-80-3; S.B. 56-11, X-RAY INDICATED A CRACK IN THE RIGHT EYEBROW WINDOW RETAINER.  REPLACED DOUBLER IAW DOUGLAS REWORK DRAWING 5952965.
